# SDR COEA2011103101778

- Difficulty date: October 31, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N788FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0286
- Aircraft time: 10,771 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CARGO AREA SEAT TRACK CORRODED BEYOND SERVICEABLE LIMITS.  DAMAGE IS MOSTLY FOUND BETWEEN FUSELAGE STATION 282 AND 332, SOME DAMAGE DOES EXIST IN THE AREAS BETWEEN FUSELAGE STATION 166-332.  REMOVED AND REPLACED CARGO SEAT TRACK.
